Effective topological complexity of spaces with symmetries

Abstract

We introduce a version of Farber’s topological complexity suitable for investigating mechanical systems whose configuration spaces exhibit symmetries. Our invariant has vastly different properties to the previous approaches of Colman-Grant, Dranishnikov and Lubawski-Marzantowicz. In particular, it is bounded from above by Farber’s topological complexity.

Publication
Publicacions Matemàtiques Volume 62, Issue 1 (2018), p. 55-74